# SDR EY2R9601280

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90UMB0
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SHANK, SN K76140,  FOUND CORRODED.
